RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Laudenbach, François

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 2

Number of views:
This page:112
Abstract pages:638
Full texts:121
References:135
E-mail:

http://www.mathnet.ru/eng/person48983
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. V. Z. Grines, F. Laudenbach, O. V. Pochinka, “Dynamically ordered energy function for Morse–Smale diffeomorphisms on $3$-manifolds”, Tr. Mat. Inst. Steklova, 278 (2012),  34–48  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 278 (2012), 27–40  isi  elib  scopus
2009
2. V. Grines, F. Laudenbach, O. Pochinka, “Self-indexing energy function for Morse–Smale diffeomorphisms on 3-manifolds”, Mosc. Math. J., 9:4 (2009),  801–821  mathnet  mathscinet  zmath  isi
3. V. Z. Grines, F. Laudenbach, O. V. Pochinka, “Quasi-Energy Function for Diffeomorphisms with Wild Separatrices”, Mat. Zametki, 86:2 (2009),  175–183  mathnet  mathscinet  zmath; Math. Notes, 86:2 (2009), 163–170  isi  scopus

Presentations in Math-Net.Ru
1. What is a Morse complex? (A survey from R. Thom to K. Fukaya, via S. Smale and E. Witten)
F. Laudenbach
Globus Seminar
April 12, 2012 15:40   
2. Codimension-one singular foliations and dynamics in dimension 3 (joint work with G. Meigniez)
Francois Laudenbach
Seminar of the Department of Differential Equations, Steklov Mathematical Institute of RAS
October 5, 2011 12:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020